# SDR ASOA201100559

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 22,183 hours, 18,858 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RBL 9 AT FS 559+96 FLOORBEAM.  TRIMMED OUT FLOORBEAM IAW SRM 53-00-43, PG 201.  PERFORMED EDDY CURRENT INSPECTION, NO INDICATIONS FOUND.  FABRICATED AND INSTALLED FLOORBEAM REPAIR IAW SRM 53-00-43.
